# SDR ASOA201710074052

- Difficulty date: October 7, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N14568
- Make and model: Emb EMB-145LR
- Aircraft serial: 145628
- Aircraft time: 33,810 hours, 26,688 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520554001
- Condition: Damaged
- Location: Frames 19-20
- Part time: 33,810 hours, 26,688 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A GOUGE AND DENT WAS DISCOVERED ON THE LEFT FUSELAGE SKIN ABOUT 1 FOOT BEHIND THE MAIN CABIN DOOR.   MAINTENANCE REMOVED THE DAMAGE AND PERFORMED AN DOUBLER REPAIR IAW ETD2017-145-085221, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
